Duality on Banach spaces and a Borel parametrized version of Zippin’s theorem
Annales de l'Institut Fourier, Volume 65 (2015) no. 6, pp. 2413-2435.

Let SB be the standard coding for separable Banach spaces as subspaces of C(Δ). In these notes, we show that if 𝔹SB is a Borel subset of spaces with separable dual, then the assignment XX * can be realized by a Borel function 𝔹SB. Moreover, this assignment can be done in such a way that the functional evaluation is still well defined (Theorem 1). Also, we prove a Borel parametrized version of Zippin’s theorem, i.e., we prove that there exists ZSB and a Borel function that assigns for each X𝔹 an isomorphic copy of X inside of Z (Theorem 5).

Soit SB le codage standard des espaces de Banach séparables comme sous-espaces de C(Δ). Dans ce papier, on montre que si 𝔹SB est un sous-ensemble borélien d’espaces à dual séparable, alors l’application XX * peut être réalisée par une fonction borélienne de 𝔹 à SB. En outre, cette application peut être construite de manière que l’évaluation fonctionnelle est toujours bien définie (Théorème 1). Par ailleurs, on démontre une version borélienne du théorème de Zippin. Plus précisément, on démontre qu’il existe ZSB et une fonction borélienne qui à chaque X associe une copie isomorphe à X à l’intérieur de Z (Théorème 5).

DOI: 10.5802/aif.2991
Classification: 46B10
Keywords: Banach spaces, duality, descriptive set theory, Zippin’s theorem
Braga, Bruno de Mendonça 1

1 Department of Mathematics, Statistics, and Computer Science (M/C 249) University of Illinois at Chicago 851 S. Morgan St. Chicago, IL 60607-7045 (USA)
@article{AIF_2015__65_6_2413_0,
     author = {Braga, Bruno de Mendon\c{c}a},
     title = {Duality on {Banach} spaces and a {Borel} parametrized version of {Zippin{\textquoteright}s} theorem},
     journal = {Annales de l'Institut Fourier},
     pages = {2413--2435},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {65},
     number = {6},
     year = {2015},
     doi = {10.5802/aif.2991},
     language = {en},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.2991/}
}
TY  - JOUR
AU  - Braga, Bruno de Mendonça
TI  - Duality on Banach spaces and a Borel parametrized version of Zippin’s theorem
JO  - Annales de l'Institut Fourier
PY  - 2015
SP  - 2413
EP  - 2435
VL  - 65
IS  - 6
PB  - Association des Annales de l’institut Fourier
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.2991/
UR  - https://doi.org/10.5802/aif.2991
DO  - 10.5802/aif.2991
LA  - en
ID  - AIF_2015__65_6_2413_0
ER  - 
%0 Journal Article
%A Braga, Bruno de Mendonça
%T Duality on Banach spaces and a Borel parametrized version of Zippin’s theorem
%J Annales de l'Institut Fourier
%D 2015
%P 2413-2435
%V 65
%N 6
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.2991
%R 10.5802/aif.2991
%G en
%F AIF_2015__65_6_2413_0
Braga, Bruno de Mendonça. Duality on Banach spaces and a Borel parametrized version of Zippin’s theorem. Annales de l'Institut Fourier, Volume 65 (2015) no. 6, pp. 2413-2435. doi : 10.5802/aif.2991. https://aif.centre-mersenne.org/articles/10.5802/aif.2991/

[1] Albiac, Fernando; Kalton, Nigel J. Topics in Banach space theory, Graduate Texts in Mathematics, 233, Springer, New York, 2006, pp. xii+373 | MR | Zbl

[2] Argyros, Spiros A.; Dodos, Pandelis Genericity and amalgamation of classes of Banach spaces, Adv. Math., Volume 209 (2007) no. 2, pp. 666-748 | DOI | MR | Zbl

[3] Bossard, Benoît An ordinal version of some applications of the classical interpolation theorem, Fund. Math., Volume 152 (1997) no. 1, pp. 55-74 | EuDML | MR | Zbl

[4] Davis, W. J.; Figiel, T.; Johnson, W. B.; Pełczyński, A. Factoring weakly compact operators, J. Functional Analysis, Volume 17 (1974), pp. 311-327 | MR | Zbl

[5] Dodos, Pandelis Banach spaces and descriptive set theory: selected topics, Lecture Notes in Mathematics, 1993, Springer-Verlag, Berlin, 2010, pp. xii+161 | DOI | MR | Zbl

[6] Dodos, Pandelis Definability under duality, Houston J. Math., Volume 36 (2010) no. 3, pp. 781-792 | MR | Zbl

[7] Dodos, Pandelis; Ferenczi, Valentin Some strongly bounded classes of Banach spaces, Fund. Math., Volume 193 (2007) no. 2, pp. 171-179 | DOI | MR | Zbl

[8] Kechris, Alexander S. Classical descriptive set theory, Graduate Texts in Mathematics, 156, Springer-Verlag, New York, 1995, pp. xviii+402 | DOI | MR | Zbl

[9] Schechtman, Gideon On Pełczyński’s paper “Universal bases” (Studia Math. 32 (1969), 247–268), Israel J. Math., Volume 22 (1975) no. 3-4, pp. 181-184 | MR | Zbl

[10] Sclumprecht, Th. Notes on Descriptive Set Theory, and Applications to Banach Spaces (Class notes for Reading Course in Spring/Summer 2008)

[11] Zippin, M. Banach spaces with separable duals, Trans. Amer. Math. Soc., Volume 310 (1988) no. 1, pp. 371-379 | DOI | MR | Zbl

Cited by Sources: